International Journal of Open Information Technologies
Language
Select Language
English
Russian
Journal Content
Search
Search Scope
All
Authors
Title
Abstract
Index terms
Full Text
Browse
By Issue
By Author
By Title
Information
For Readers
For Authors
For Librarians
Home
About
Login
Register
Search
Current
Archives
Home
>
Search
>
Author Details
Author Details
Jha, Vishwa Nath, Prince Sattam bin Abdulaziz University, Saudi Arabia
Vol 4, No 11 (2016)
- Applied mathematics
Study on Hermitian, Skew-Hermitian and Uunitary Matrices as a part of Normal Matrices
Abstract
PDF
Abava
Кибербезопасность
IT Congress 2024
ISSN: 2307-8162